# SDR SWIA202266519

- Difficulty date: August 4, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP - FLAP VANE CHAFED AT FLS 56-57 APPROX 1.25 L X .5 WIDE     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED RH FLAP VANE LEADING EDGE SKIN BET. FLS 56 AND 57 IAW CRJ 200 / SRM 51-42-13 AND SRM 51-40-11
